MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA TORIC INTRAOCULAR LENS; LENS, INTRAOCULAR, TORIC OPTICS

BAUSCH + LOMB ENVISTA TORIC INTRAOCULAR LENS; LENS, INTRAOCULAR, TORIC OPTICS
Model Number MX60TP
Medical Device Problem Codes Insufficient Device Problem Information (3190); Failure to Eject (4010)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.Additional information was requested but not received.A review of the device history record did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be determined.
 
Event or Problem Description
It was reported that during a cataract surgery the intraocular lens was stuck in the injector.The injector was removed from the eye, the iol was removed from the injector and transferred to another injector of a different model.During the implantation with the replacement injector a ruptured posterior capsule was observed.An anterior vitrectomy was performed to remove the vitreous.The main incision was enlarged before the iol implantation.The lens remains implanted in the eye and a follow-up appointment is planned to check that the lens is in the correct position.Although requested additional information was not obtained.

Brand Name
ENVISTA TORIC INTRAOCULAR LENS
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key19123076
Report Number0001313525-2024-00085
Device Sequence Number8248929
Product Code MJP
UDI-Device Identifier10757770517487
UDI-Public(01)10757770517487(17)260630
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberMX60TP
Device Catalogue NumberMX60TP275+130
Device Lot Number3P20701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJ100, VISCOJECT BIO 2.2
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown